# SDR SWIA2020042450305

- Difficulty date: February 4, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EACH, CORRODED HARDWARES AT FLIGHT SPOILER CENTER HINGE ; INCLUDES GROUND JUMPER WIRE HARDWARE.   (C-CHECK) RO 4/22/2020   REMOVED AND REPLACED 5 CORRODED HARDWARE TO INCLUDE GROUND JUMPER WIRE IAW CRJ AMM
